# SDR 2002F01105

- Difficulty date: June 4, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, STATION 460 HAS CORROSION ON FRAME BETWEEN STRINGERS 2/3 LEFT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  FABRICATED REPAIR DOUBLER.  TREATED, PRIMED AND INSTALLED DOUBLER IAW DC-8 SRM 51-1-4, 53-2-0 AND 53-2-0, FIG 1F.  (M)
